MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW, FIXATION, BONE
Model Number 202.218
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 162.0 cms.Date of event: date of non-union is not known.Additional product codes: hrs, ktt.Date of implant/therapy date reported as (b)(6) 2017, exact date is not known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a 3.5mm locking compression plate (lcp) posterolateral distal humerus plate, 3.5mm cortex screws (quantity of 3), 2.7mm locking screws (quantity of 2) and 3.5mm locking screws (quantity of 4) for an orif (open reduction internal fixation) of a humerus in (b)(6) 2017.A nonunion was noted on an unknown date.X-rays were taken on an unknown date and showed that the (two) 2.7mm locking screws were not connected to the plate.Both screws were stuck in the bone fully intact, causing minimal fixation.The x-rays also showed that the threads on one of the 2.7mm locking screw heads stripped.Patient underwent revision surgery on (b)(6) 2018.All hardware was easily removed.Patient was revised to a variable angle (va) plate, screws and vivigen formable bone grafts.There was no surgical delay.The procedure was completed successfully and the patient was reported as stable.Concomitant devices reported: 3.5mm cortex screw, self-tapping 20mm (part 204.820, lot number unknown, quantity 1); 3.5mm cortex screw, self-tapping 24mm (part 204.824 lot number unknown, quantity 1); 3.5mm cortex screw, self-tapping 28mm (part 204.828 lot number unknown, quantity 1); 3.5mm locking screw, self-tapping with stardrive recess 22mm (part 212.107 lot number unknown, quantity 2) and 3.5mm locking screw, self-tapping with stardrive recess 26mm (part 212.109 lot number unknown, quantity 2).This report is for one (1) 2.7mm locking screw.This is report 3 of 3 for pc-(b)(4).

Brand Name
2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7325498
Report Number2939274-2018-50940
Device Sequence Number1605630
Product Code HWC
UDI-Device Identifier10886982144003
UDI-Public(01)10886982144003(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.218
Device Catalogue Number202.218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight52